I have been using minoxidil lotion on my scalp prescribed by a hair loss clinic I’m now very worried that I’m going to have a heart attack?

I have been using minoxidil lotion on my scalp to increase hair growth (plus laser therapy and saw palmetto tablets) all as prescribed by a hair loss clinic. I have been doing this since January 2017 . I have noticed slight palpitations and googled a possible connection with Minoxidil. I found that it can give you palpitations and even chest pains. I also suffer somewhat from health anxiety and can’t easily separate fear from genuine physical symptoms. I’m now very worried that I’m going to have a heart attack. If I stop the Minoxidil, all gains will have been lost and I’d have thrown away £900…

I would like to have reassurance that I’m unlikely to damage my heart.



Dr.Honey
Member
Dr.Honey

Hi..
Thanks for the query..

Palpitations is a side effect of Minoxidil but it is not a sign of heart disease so you need not to worry about it..

Secondly if the symptoms are disturbing then your Trichologist can try to give you a lesser concentration of the solution and see whether symptoms persist or gets better..

Further treatment that is giving Finesteride etc can be planned accordingly..

Hope this helps..

Regards…

Dr Masr
Member
Dr Masr

Wy do you have this feeling, what symptoms are you experiencing ?? In order to be able to help you …

Is it just palpitations or there is other things??

Dr Ahmed Fawzy
Member
Dr Ahmed Fawzy

Hi
Palpitation is not something serious , it is just Minoxidil side effects do I seen reason why you should terminate your treatment
Good Luck

Dr. Ayman Darrag
Member
Dr. Ayman Darrag

First of all you need to know that minoxidil works only in the time you are taking it and after stopping it ,results will nlbe lost.
Palpitations is a side effect but not a sign of heart problem however I recommend stopping minixidil and start to feed your hair from inside your body by taking enough vitamins and minerals and use natural oils and products plus laser therapy..
If you are a female ,minoxidil can cause also facial hair growth..

wpDiscuz